# SDR ASAA2012072992630

- Difficulty date: July 2, 2012
- Submitted: July 31, 2012
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 19,019 hours, 5,748 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 4735975
- Condition: Malfunctioned
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DETECTOR FAULT LIGHT ILLUMINATES DURING CARGO FIRE TEST,  AFT LIGHT REMAINS EXTINGUISHED.  R & R AFT A3 AFT CARGO SMOKE DETECTOR.  OPS NORMAL, REF 26-16-01.
